Top 9 Acetaminophen 650 mg Extended Release – Acetaminophen

No comments
As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

Amazon Basic Care Acetaminophen Extended-Release Tablets, Arthritis Pain, 650 mg, 400 Count

#ad
Amazon Basic Care #ad - Compare to the active ingredient in Tylenol 8HR Arthritis Pain. This product is a pain reliever and fever reducer for adults. Effective for minor arthritis pain. Aspirin free, pain reliever and fever reducer, gluten free: extended release caplets capsule-shaped tablets each provide 650 mg of acetaminophen, and contain no aspirin.

Under 18 years of age, ask a doctor. This product is gluten free. Push & turn cap: the container has a child-resistant cap. Temporary pain relief: this product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, headache, premenstrual and menstrual cramps, the common cold, backache, toothache.

Purpose: amazon basic care acetaminophen extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis. Active ingredient: amazon basic care acetaminophen extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg,.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.5 Inches
Length3.06 Inches
Weight0.89 Pounds
Width3.06 Inches
Part Number54479
Model54479

2. Good Sense

#ad

The Common Cold,  Headache, and Toothache, 400 Count. May provide Temporary Pain Relief from: Minor Pain of Arthritis, GoodSense Acetaminophen Extended-Release Tablets 650 mg Arthritis Pain

#ad
Good Sense #ad - Active ingredient: acetaminophen extended-release Tablets, 650 mg Arthritis Pain active ingredient is acetaminophen 650 mg, which compares to the active ingredient in Tylenol 8HR Arthritis Pain.

Chronic conditions: as the leading cause of disability in the United States, arthritis is common among people who have other chronic conditions such as heart disease, diabetes and those who are obese. Temporary pain relief: this product may also be used to temporarily relieve other minor aches and pains due to: Muscular Aches, Backache, Headache, the Common Cold, Premenstrual and Menstrual Cramps, Toothache.

Explaining arthritis: arthritis pain is a family of musculoskeletal disorders with more than 100 different diseases or conditions that can affect a lot of different people. Purpose: acetaminophen extended-release Tablets, 650 mg is a pain reliever/fever reducer that can be used for the temporary relief of minor pain of arthritis.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.5 Inches
Length3.07 Inches
Weight0.85 Pounds
Width3.07 Inches
Part Numberbergw-929

3. Quality Choice

#ad

Quality Choice Acetaminophen Extended Release 650 mg 8 hr. Caplet

#ad
Quality Choice #ad - 650 mg each. Extended-release for the temporary relief of minor arthritis. Contains No Aspirin. 225 caplets. Compares to the active ingredient in Tylenol 8 hr Arthritis Pain.
BrandQuality Choice #ad
ManufacturerC.D.M.A., Inc. #ad
Height5.25 Inches
Length2.5 Inches
Width2.5 Inches
Part NumberQC99770

4. Amazon Basic Care

#ad

500 Count, Basic Care Extra Strength Pain Relief, 500 mg, Acetaminophen Caplets

#ad
Amazon Basic Care #ad - It also temporarily reduces fever. Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.

Use: acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over. Active ingredient: basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets. Purpose: extra strength pain relief, minor pain of arthritis, 500 mg, headache, toothache, backache, acetaminophen caplets, muscular aches, temporarily relieves minor aches and pains due to: the common cold, and premenstrual and menstrual cramps.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height5.75 Inches
Length3.06 Inches
Weight0.7 Pounds
Width3.06 Inches
Part NumberKebonds

5. Tylenol

#ad

100 ct, Tylenol 8 Hour Arthritis Pain Tablets with Acetaminophen for Joint Pain

#ad
Tylenol #ad - Experience effective relief and alleviate minor arthritic joint aches and pains with Tylenol, the #1 doctor recommended OTC brand of pain reliever. These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed.

Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, muscle aches, joint ache, headache, backache, including those due to arthritis, toothache, the common cold, and pre-menstrual and menstrual cramps. Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours.

100-count bottle of tylenol 8 hour arthritis pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains.
BrandTylenol #ad
ManufacturerJohnson & Johnson SLC Hazmat #ad
Height3.84 Inches
Length2.22 Inches
Weight0.24 Pounds
Width2.22 Inches
Part NumberASINPRILAK2754
ModelASINPRILAK2754

6. Equate

#ad

Acetaminophen 650 Mg, Equate, Arthritis Pain Reliever, Extended Release, 100-Count

#ad
Equate #ad - Lasts up to 8 Hours. For the temporary Relief of Minor Arthritis Pain. Compare to Tylenol Arthritis Pain active ingredients. Acetaminophen 650 mg. Extended-release Tablets.
BrandEquate #ad
ManufacturerEquate #ad
Height5 Inches
Length3 Inches
Weight0.23 Pounds
Width2 Inches

7. Good Sense

#ad

Temporarily Relieves Minor Aches and Pains and Reduces Fever, 500 mg, 500 Count, Acetaminophen Caplets, GoodSense Extra Strength Pain Relief

#ad
Good Sense #ad - Purpose: goodsense extra strength acetaminophen caplets, temporarily relieves minor aches and pains due to: the common cold, 500 mg, backache, muscular aches, headache, minor pain of arthritis, toothache, and premenstrual and menstrual cramps.

Use: acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over. Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. Active ingredient: goodsense extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets. Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer. It also temporarily reduces fever.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.75 Inches
Length3.06 Inches
Weight0.7 Pounds
Width3.06 Inches

8. Members Mark

#ad

Member's Mark 650mg Acetaminophen Extended Release Pain Reliever Fever Reducer Arthritis Pain Caplets 2 bottles 400 caplets

#ad
Members Mark #ad - For the temporary relief of minor arthritis pain. Aspirin and gluten free. Extended-release tablets. Lasts up to 8 hours. Compare to tylenol 8HR Arthritis Pain active ingredient.
BrandMembers Mark #ad
ManufacturerMember's Mark #ad
Part NumberCA-041717-1883

9. Tylenol

#ad

100 ct, Tylenol 8 Hour Muscle Aches & Pain Acetaminophen Tablets for Muscle & Joint Pain

#ad
Tylenol #ad - These pain relief tablets can be used by adults and children who are 12 years and older and have an excellent safety profile when used as directed. Each extended-release tablet contains 650 mg of acetaminophen and features two unique layers – the first is fast-acting and the second is long-lasting – for effective minor joint, minor arthritis and muscle pain that works as hard as you do.

100-count bottle of tylenol 8 hour muscle aches & Pains Acetaminophen Tablets to provide temporary relief of muscle, joint and body aches and pains and to help reduce fever. This oral pain reliever medicine helps alleviate minor body aches and pains, so you can take control of your joint and muscle pain and take back your day with pain relief that works as hard as you do.

Experience fast-acting, joint, arthritis and body aches and pains with Tylenol, knee, effective relief and alleviate muscle, the #1 doctor recommended brand of pain reliever.
BrandTylenol #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height4 Inches
Length2.38 Inches
Weight0.25 Pounds
Width2.38 Inches
Part Number493961
Model493961